Alert archive / Ohio / Flash Flood Warnings in 2010

Flash Flood Warning 3, NWS Northern Indiana

May 27, 2010Putnam County, Ohio

NWS Northern Indiana issued this flash flood warning at May 27, 2010, 4:02 PM EDT for Putnam County, Ohio. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2010, 4:02 PM EDT (20:02 UTC)
Expired
May 27, 2010, 8:30 PM EDT
In force
4 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

County Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 149 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:09 PM EDTHEAVY RAIN 2Ottawa, OH2.00 INCHES OF RAIN FELL IN 90 MINUTES...STILL RAINING.
May 27, 4:45 PM EDTFLASH FLOOD3 W Gilboa, OHCR 5-H AND US 224 BEING CLOSED TO TO WATER FLOWING OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 578 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
578 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WGUS53 KIWX 272002
FFWIWX
OHC137-272130-
/O.NEW.KIWX.FF.W.0003.100527T2002Z-100527T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT THU MAY 27 2010

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN PUTNAM COUNTY IN WEST CENTRAL OHIO

* UNTIL 530 PM EDT

* AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR OTTAWA...MOVING SOUTHEAST
  AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COLUMBUS GROVE...GILBOA AND PANDORA

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.

LAT...LON 4092 8398 4091 8398 4091 8415 4098 8417
      4109 8406 4108 8387 4100 8386 4091 8387

$$
4 follow-up statements
176 
WGUS73 KIWX 272058
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 PM EDT THU MAY 27 2010

OHC137-272130-
/O.CON.KIWX.FF.W.0003.000000T0000Z-100527T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM OH-
458 PM EDT THU MAY 27 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
CENTRAL PUTNAM COUNTY...

AT 453 PM EDT... NATIONAL WEATHER SERVICE RADAR INDICATE A 
THUNDERSTORM WITH VERY HEAVY RAIN NEAR GILBOA... MOVING SOUTHEAST AT 
10 MPH. RADAR ALSO INDICATED THAT OVER 4 INCHES OF RAIN HAS FALLEN 
THIS AFTERNOON IN THE GILBOA AREA. AT 445PM EDT... LOCAL LAW 
ENFORCEMENT OFFICIALS REPORTED FLOODING OF SOME ROADS IN THE AREA 
NEAR ROUTE 224 WITH SOME ROAD CLOSURES NECESSARY. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
GILBOA...OTTAWA... AND PANDORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4092 8398 4091 8398 4091 8415 4098 8417
      4109 8406 4108 8387 4100 8386 4091 8387

$$
546 
WGUS53 KIWX 272128
FFWIWX
OHC137-280030-
/O.EXT.KIWX.FF.W.0003.000000T0000Z-100528T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
528 PM EDT THU MAY 27 2010

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL PUTNAM COUNTY IN WEST CENTRAL OHIO

* UNTIL 830 PM EDT

* AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR             
  INDICATED NEARLY 3 INCHES OF RAIN HAS FALLEN NEAR OTTAWA THIS      
  AFTERNOON... WITH OVER 4 INCHES NEAR GILBOA. RADAR IS ALSO         
  INDICATING SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WERE          
  DEVELOPING NORTHWEST OF THIS AREA AND WILL MOVE SLOWLY SOUTHEAST   
  ACROSS PUTNAM COUNTY THIS EVENING. LAW ENFORCEMENT OFFICIALS       
  REPORT FLOODING IS ONGOING IN THIS AREA WITH SOME ROAD CLOSURES    
  NEAR ROUTE 224. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  COLUMBUS GROVE...AND PANDORA

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 4092 8398 4091 8398 4091 8415 4098 8417
      4109 8406 4108 8387 4100 8386 4091 8387

$$
281 
WGUS73 KIWX 272323
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
723 PM EDT THU MAY 27 2010

OHC137-280030-
/O.CON.KIWX.FF.W.0003.000000T0000Z-100528T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM OH-
723 PM EDT THU MAY 27 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
CENTRAL PUTNAM COUNTY...

AT 720 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED SCATTERED 
THUNDERSTORMS WITH HEAVY RAINFALL MOVING SLOWLY SOUTHEAST ACROSS 
PUTNAM COUNTY. RADAR ALSO INDICATES THAT 3 TO 5 INCHES OF RAIN FELL 
OVER PORTIONS OF THE WARNING AREA THIS AFTERNOON AND THIS EVENING... 
WITH HEAVIEST AMOUNTS FROM OTTAWA TO GILBOA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 4092 8398 4091 8398 4091 8415 4098 8417
      4109 8406 4108 8387 4100 8386 4091 8387

$$
341 
WGUS73 KIWX 280029
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
829 PM EDT THU MAY 27 2010

OHC137-280035-
/O.EXP.KIWX.FF.W.0003.000000T0000Z-100528T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM OH-
829 PM EDT THU MAY 27 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM EDT FOR CENTRAL
PUTNAM COUNTY...

HEAVY RAIN HAS ENDED OVER THE AREA THIS EVENING. LAW ENFORCEMENT 
OFFICIALS REPORT THAT FLOOD WATERS HAVE RECEDED... HOWEVER PONDING 
OF WATER REMAINS ON SOME ROADS IN THE AREA... SO PEOPLE DRIVING 
TONIGHT SHOULD USE CAUTION. 

LAT...LON 4092 8398 4091 8398 4091 8415 4098 8417
      4109 8406 4108 8387 4100 8386 4091 8387

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:38 PM EDT, 24 minutes earlier.

Area forecast discussion, May 27, 3:38 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
338 PM EDT THU MAY 27 2010

.SHORT TERM...
TONIGHT THROUGH FRIDAY NIGHT.

CONVECTION HAS BEEN ONGOING FOR A FEW HOURS NOW FROM PAULDING COUNTY
SOUTHWEST INTO BLACKFORD COUNTY. THE MAJORITY OF THE CELLS HAVE
BEHAVED AS EXPECTED WITH A OVERALL LACK OF WIND SHEAR...RESULTING IN
POCKETS OF HEAVY RAINFALL. ACROSS VAN WERT AND ALLEN
COUNTIES...SEVERAL STORMS HAVE CONTINUED TO REDEVELOP...WITH THE
INTERACTION OF OUTFLOW BOUNDARIES HELPING TO INTENSIFY A FEW STORMS.
ONE STORM BRIEFLY BECAME SEVERE...PRODUCING QUARTER SIZE HAIL IN
ALLEN COUNTY OHIO. STORMS WILL CONTINUE TO PULSE IN THESE AREAS OVER
THE NEXT COUPLE OF HOURS...BUT SHOULD WIND DOWN BY 00Z. HAVE OPTED
TO GO WITH A PRE 1ST PERIOD SCT MENTION IN THE FAR SE. HAVE ALSO
WENT WITH A SLGT CHC BACK TO THE NW TO ALONG A MONTICELLO TO
HILLSDALE LINE WITH THE MAIN PUSH OF DRIER AIR NW OF THIS
LINE...ENDING ANY THREAT FOR PRECIP.

SKIES SHOULD CLEAR OUT TONIGHT ONCE DIURNAL CU/CONVECTION WINDS
DOWN. THIS WILL LEAD TO A COOLER AND LESS HUMID NIGHT FOR MUCH OF
THE AREA..ESPECIALLY NW. BIT CONCERNED THAT LOWS MAY BE TOO COOL IN
THE NW BUT WILL LET THEM RIDE GIVEN DEWPTS IN THE 40S ATTEMPTING TO
SLIDE SOUTHEAST.

FRIDAY/FRIDAY NIGHT LOOKS TO BE A VERY NICE DAY. A GOOD DEAL OF
SUNSHINE SHOULD PREVAIL. CAN'T RULE OUT SOME FAIR WEATHER CU IN NE
AREAS WHERE MODELS SHOW SOME MODEST INSTABILITY. HIGHS WILL BE A FEW
DEGREES COOLER WITH LOWER HUMIDITIES. LOWS FRIDAY NIGHT WILL BEGIN
TO REBOUND SOMEWHAT AS MINOR PUSH OF HIGHER TEMPS ALOFT AND SLIGHTLY
HIGHER DEWPTS BEGIN TO ARRIVE ONCE AGAIN.

&&

.LONG TERM...
SATURDAY THROUGH THURSDAY...
PLEASANT START TO THE HOLIDAY WEEKEND. WEAK SFC RIDGING COMBINED
WITH STRONG UPPER RIDGE IN THE PLAINS/MID MS VALLEY WILL PROVIDE
AMPLE SUNSHINE AND WARM TEMPS AS LOW LEVEL THERMAL RIDGING WORKS
INTO THE AREA AND SUPPORTIVE OF MID 80S FOR HIGHS. AMPLIFIED PATTERN
WILL BECOME MORE ZONAL WITH TIME DEEP UPPER TROUGH OVER EASTERN
PACIFIC WORKS THROUGH THE INTERMOUNTAIN REGION THIS WEEKEND AND
COMBINES WITH WEAKER DISTURBANCE OVER GULF COAST TO FLATTEN UPPER
RIDGE. THIS WILL BRING NEXT FRONTAL BOUNDARY THROUGH THE AREA ON
MEMORIAL DAY. BEST UPPER LEVEL SUPPORT...FORCING AND DYNAMICS WILL
BE NORTH OF OUR AREA ALONG US/CANADIAN BORDER BUT MOISTURE TRANSPORT
VECTORS SUGGESTING DISTURBANCE OVER SE US WILL BECOME LESS ORGANIZED
WITH TIME AND ALLOW FRONT TO TAP INTO GULF MOISTURE AS IT REACHES
THE AREA ON MONDAY. MEDIUM RANGE MODELS ALSO INDICATING FAVORABLE
DIURNAL TIMING WHICH SHOULD AID IN THE DEVELOPMENT OF SCT SH/TSRA
AHEAD/ALONG FRONT. SFC HIGH PRESSURE SETTLES IN OVER THE REGION TUE
AND WED BEFORE NEXT SYSTEM BRINGS PRECIP CHANCES BACK INTO THE AREA
WED NITE/THU.

&&

.AVIATION...
VFR CONDITIONS TO PREVAIL AT KSBN AND MORE THAN LIKELY AT KFWA
THROUGH THE PERIOD. WEAK CONVERGENCE APPEARS TO FINALLY BE STIRRING
UP STORMS...BUT THESE HAVE BEEN SE OF KFWA AND WILL LIKELY REMAIN
THERE. LITTLE MORE THAN SOME AREAS OF CU AND MID CLOUDS WILL BE
AROUND SO NO SIG CHANGES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...LOGSDON
AVIATION...FISHER
Hazardous weather outlook, May 27, 3:33 AM EDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 AM EDT THU MAY 27 2010

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-280900-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
333 AM EDT THU MAY 27 2010 /233 AM CDT THU MAY 27 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ESPECIALLY THIS AFTERNOON
GENERALLY SOUTHEAST OF A COLDWATER TO MONTICELLO LINE. SLOW
MOVEMENT OF ANY STORMS THAT DO DEVELOP WILL LEAD TO ISOLATED HEAVY
RAIN AMOUNTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON MEMORIAL DAY AND WEDNESDAY. SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-280900-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
333 AM EDT THU MAY 27 2010 /233 AM CDT THU MAY 27 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK FOR RIP CURRENT WILL EXIST FROM LATE MORNING
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A MODERATE RISK FOR RIP CURRENT WILL EXIST THROUGH FRIDAY AFTERNOON.

THERE IS A CHANCE FOR THUNDERSTORMS ON MEMORIAL DAY AND AGAIN WEDNESDAY.
SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, May 27, 1:57 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
157 PM EDT THU MAY 27 2010

OHZ025-271830-
ALLEN OH-
157 PM EDT THU MAY 27 2010

AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ELIDA...OR 6 MILES NORTHWEST OF LIMA...
MOVING SOUTHEAST AT 10 MPH.

PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM. RAINFALL RATES OF AN INCH
PER HOUR CAN BE EXPECTED WITH THIS STORMS...WHICH MAY CAUSE PONDING
OF WATER IN LOW AREAS.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  LIMA...
  CONANT...
  KEMP...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4068 8422 4068 8428 4081 8433 4086 8419
      4086 8417 4074 8405
TIME...MOT...LOC 1756Z 324DEG 8KT 4077 8422

FISHER
Local storm report, May 27, 2:30 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
230 PM EDT THU MAY 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             4 NE LIMA               40.78N  84.05W
05/27/2010  E1.00 INCH       ALLEN              OH   TRAINED SPOTTER

&&

EVENT NUMBER IWX1000589

FISHER
Local storm report, May 27, 2:37 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
237 PM EDT THU MAY 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     HAIL             SLABTOWN                40.79N  84.04W
05/27/2010  M0.25 INCH       ALLEN              OH   AMATEUR RADIO

            ESTIMATED WIND GUSTS OF 15-20 MPH...RELAYED BY COUNTY
            OFFICIAL

&&

EVENT NUMBER IWX1000590

NG
Special weather statement, May 27, 3:06 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
306 PM EDT THU MAY 27 2010

OHZ016-025-271930-
ALLEN OH-PUTNAM OH-
306 PM EDT THU MAY 27 2010

AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLUMBUS GROVE...OR 8 MILES SOUTH OF
OTTAWA...MOVING SOUTH AT 20 MPH.

DIME SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED AS THIS STORM MOVES THROUGH THE AREA.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  LIMA AND ELIDA...
  RIMER...
  GOMER...CAIRO AND RUSHMORE...
  SLABTOWN...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4072 8401 4077 8430 4101 8419 4097 8396
TIME...MOT...LOC 1905Z 020DEG 16KT 4088 8412
Local storm report, May 27, 3:19 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
319 PM EDT THU MAY 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             OTTAWA                  41.02N  84.05W
05/27/2010  M0.25 INCH       PUTNAM             OH   TRAINED SPOTTER

&&

EVENT NUMBER IWX1000591

SAW
Special weather statement, May 27, 3:26 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
326 PM EDT THU MAY 27 2010

OHZ016-272000-
PUTNAM OH-
326 PM EDT THU MAY 27 2010

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OTTAWA...MOVING SOUTHEAST AT 10 MPH.

PEA SIZE HAIL...WINDS TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...HEAVY DOWNPOURS...ARE EXPECTED WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  PANDORA...
  GILBOA...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4092 8396 4092 8398 4091 8399 4100 8409
      4109 8398 4104 8386 4100 8386
TIME...MOT...LOC 1926Z 316DEG 7KT 4101 8396

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 1:11 PM EDTSpecial Weather StatementIWXVan Wert34 min
May 27, 1:33 PM EDTAreal Flood AdvisoryIWXVan Wert57 min
May 27, 1:36 PM EDTAreal Flood AdvisoryIWXVan Wert54 min
May 27, 1:57 PM EDTSpecial Weather StatementIWXAllen33 min
May 27, 2:24 PM EDTSevere Thunderstorm WarningIWXAllen34 min
May 27, 2:37 PM EDTAreal Flood AdvisoryIWXVan Wert83 min
May 27, 3:06 PM EDTSpecial Weather StatementIWXAllen24 min
May 27, 3:26 PM EDTSpecial Weather StatementIWXPutnam34 min
May 27, 5:19 PM EDTSpecial Weather StatementIWXVan Wert26 min
May 27, 5:44 PM EDTFlash Flood WarningIWXVan Wert11 hr

Nearby

Flash Flood Warnings in Ohio, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.